A 31-year-old member asked:
Disclaimer

could prenatal pills cause acid reflux?

1 doctor answer
Dr. Eldridge Burns
29 years experience Family Medicine
Yes: Yes they certainly can. The iron in those pills can also cause general indigestion, nausea, and constipation. Check with your physician if this is persistent. Might try taking them with a starch like mashed potatoes to see if that relieves some of the symptoms.
Answered on Mar 23, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 48-year-old member asked:
Dr. Richard Mangus
21 years experience Transplant Surgery
Pills shouldn't burn: Acid reflux pills should not burn when swallowed. If you have severe reflux, you can have injury and inflammation of the esophagus. This would make it ... Read More
2
2 thanks
A 17-year-old male asked:
Dr. Charles Cattano
38 years experience Gastroenterology
GERD: Gerd (movement of stomach contents into esophagus) can result from: 1) inappropriate relaxation of lower esophageal sphincter, gastroparesis (sluggish ... Read More
A female asked:
Dr. Michael Wolfe
22 years experience ENT and Head and Neck Surgery
Usually : Usually you need a strong anti acid medication from the proton pump inhibitor (ppi) family. Prilosec/omeprazole is one of these and can be bought ove ... Read More
1
1 thank
A 24-year-old male asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Possible causes: some medications such as Pepto Bismol that contain bismuth can cause a black/brown discoloration, chewing tobacco, smoking, certain foods.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month